Alert archive / Montana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 13, NWS Glasgow, MT

May 20, 2005Dawson County, Richland County, Wibaux County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at May 20, 2005, 10:34 PM MDT for Dawson County, Richland County, Wibaux County, Montana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 10:34 PM MDT (04:34 UTC)
Expired
May 20, 2005, 11:15 PM MDT
In force
41 min
Issued by
NWS Glasgow, MT
Area
Counties, with a storm outline in the text

Counties Dawson County, MT, Richland County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 192 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 8:30 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2005-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2005-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2659 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KGGW 210434
SVRGGW
MTC021-083-109-210515-
/O.NEW.KGGW.SV.W.0013.050521T0434Z-050521T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1034 PM MDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WIBAUX COUNTY IN NORTHEAST MONTANA.
  EASTERN DAWSON COUNTY IN NORTHEAST MONTANA.
  SOUTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA.

* UNTIL 1115 PM MDT

* AT 1022 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES WEST OF BLOOMFIELD TO 12 MILES NORTHWEST OF GLENDIVE
  TO 9 MILES WEST OF GLENDIVE TO 21 MILES SOUTHWEST OF GLENDIVE...AND
  MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  INTAKE BY 1045 PM MDT
  HODGES BY 1055 PM MDT
  SAVAGE BY 1100 PM MDT
  WIBAUX BY 1110 PM MDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4749 10505 4723 10484 4707 10483 4688 10496
      4689 10401 4716 10384 4732 10385 4758 10405

$$

86

WEATHER.GOV/GLASGOW
2 follow-up statements
000 
WWUS55 KGGW 210501
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1100 PM MDT FRI MAY 20 2005

MTC021-083-109-210515-
/O.CON.KGGW.SV.W.0013.000000T0000Z-050521T0515Z/
DAWSON-RICHLAND-WIBAUX-
1100 PM MDT FRI MAY 20 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WIBAUX...EASTERN DAWSON  AND SOUTHEASTERN RICHLAND COUNTIES UNTIL
1115 PM MDT...

AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF INTAKE TO INTAKE TO 10 MILES
NORTHWEST OF HODGES TO 13 MILES SOUTHWEST OF HODGES...MOVING EAST AT
45 MPH.

SEVERE THUNDERSTORMS WILL BE...
   NEAR SAVAGE BY 1105 PM MDT
   NEAR WIBAUX AND  7 MILES SOUTH OF MIDWAY BY 1110 PM MDT
   NEAR YATES BY 1115 PM MDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

LAT...LON 4749 10505 4723 10484 4707 10483 4688 10496
      4689 10401 4716 10384 4732 10385 4758 10405

$$

86

WEATHER.GOV/GLASGOW
000 
WWUS55 KGGW 210515
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1115 PM MDT FRI MAY 20 2005

MTC021-083-109-210525-
/O.EXP.KGGW.SV.W.0013.000000T0000Z-050521T0515Z/
DAWSON-RICHLAND-WIBAUX-
1115 PM MDT FRI MAY 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WIBAUX...EASTERN
DAWSON  AND SOUTHEASTERN RICHLAND COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

AT 1104 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

LAT...LON 4749 10505 4723 10484 4707 10483 4688 10496
      4689 10401 4716 10384 4732 10385 4758 10405

$$

86

WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:25 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 20, 9:25 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
925 PM MDT FRI MAY 20 2005

.SHORT TERM...FOR NORTHEAST MONTANA TONIGHT...
A VERY ACTIVE NIGHT.  LOW PRESSURE DEVELOPING ON CUE IN NORTHERN
WYOMING THIS EVENING.  A STRONG SHORTWAVE THAT ORIGINATED IN THE
EASTERN PACIFIC IN A FAST JET SOUTH OF A LARGE UPPER TROUGH IN THE
NORTHERN PACIFIC PUSHED THROUGH IDAHO AND WESTERN MONTANA LATE THIS
AFTERNOON...AND IS NOW MOVING INTO CENTRAL MONTANA AND SHOULD PUSH
ACROSS EASTERN MONTANA OVERNIGHT.  THE LOW IN NORTHERN WYOMING
CONTINUES TO SLOWLY DEEPEN AND SHOULD MOVE OUT INTO THE WESTERN
DAKOTAS BY MORNING.  THE MOST UNSTABLE AIR IS ACROSS SOUTH CENTRAL
AND SOUTHEAST MONTANA NOSING UP INTO OUR SOUTHERN AND SOUTHEAST
ZONES.  THE 00Z ETA HAS LIS OF AROUND -6C ACROSS SOUTHEAST MONTANA
THIS EVENING...BUT SHOWING A MUCH MORE STABLE AIR MASS JUST TO THE
NORTH.  THE 00Z KGGW SOUNDING SUPPORTS THIS WITH A +4C LIFTED
INDEX.  THERE HAVE BEEN A FEW SEVERE STORMS PRODUCING LARGE HAIL
JUST TO OUR SOUTH IN MUSSELSHELL AND ROSEBUD COUNTY LATE THIS
AFTERNOON/EARLY EVENING.  THESE STORMS ROBBED AVAILABLE MOISTURE
FURTHER TO THE NORTH WHERE STORMS HAVE DEVELOPED IN
GARFIELD...PRAIRIE...AND SOUTHERN MCCONE COUNTIES...BUT WITHIN THE
LAST HOUR OR TWO A FEW STORMS HAVE TURNED SEVERE IN SOUTHERN GARFIELD
AND PRAIRIE COUNTY.  THE STORM IN PRAIRIE COUNTY HAS EVEN HAD
REPORTS OF ROTATION...AND DAWSON COUNTY STORMS HAVE CONTAINED LARGE
HAIL AND DAMAGING WIND.  WE ARE CONTINUING TO CLOSELY MONITOR THE
STORMS.  STILL LOOKS LIKE THE GREATEST THREAT OF SEVERE THIS EVENING
WILL BE ACROSS OUR SOUTHEAST ZONES TO THE EAST OF JORDAN AND FROM
ROOSEVELT COUNTY SOUTH. WILL NEED TO KEEP A CLOSE EYE ON THE RADAR
AND WILL ONLY UPDATE OTHER PRODUCTS AS TIME PERMITS DUE TO THE
CRITICAL WEATHER SITUATION AT THE MOMENT. CB

.SHORT TERM...FOR NORTHEAST MONTANA TONIGHT THROUGH SUNDAY...
VERY FAST SW FLOW ALOFT HAS BEEN SENDING NUMEROUS WEAK LITTLE
SHORTWAVES ACROSS OUR AREA THE PAST FEW DAYS. TOUGH TO FORECAST POPS
AND CLOUDS IN THIS PATTERN WITH MODELS ONLY A LITTLE HELP. ONE WEAK
SHORTWAVE HAS BEEN TAKING ALL DAY TO MOVE NE ACROSS OUR AREA
TODAY...MAINTAINING ITSELF DESPITE THE DRY AIRMASS CENTERED OVER OUR
NORTH.

MODELS HAVE BEEN SHOWING A MUCH MORE SIGNIFICANT SHORTWAVE TO
INFLUENCE OUR AREA TONIGHT. THIS IS SEEN ON SATELLITE PICTURES
TAKING SHAPE OVER WESTERN MONTANA AND IDAHO. A SURFACE WAVE FORMS ON
THE COLD FRONT THAT HAS BECAME STATIONARY IN WYOMING...WITH THE WAVE
MOVING ACROSS INTO SE MT WITH A CLOSED SURFACE LOW TONIGHT. ETA
LOOKS LIKE THE USUALLY MORE OVERDONE GFS CONVECTIVE FEEDBACK PRECIP
WITH BOTH MODELS GENERATING HUGE VORTICITY...ETA STILL WAY OVERDONE
SATURDAY. IN ANY CASE...ALL MODELS SHOW STRONG LIFT AND DEVELOP LOTS
OF MOISTURE WITH THIS SYSTEM. BY 06Z THE ETA SHOWS OUR SE WITH
LIFTED INDEXES TO -9 AND. ALTHOUGH PREFER LESS SEVERE GFS ON
THIS...THE VERY STRONG SHEAR UNDER THE JET MAKES THIS A SEVERE
CONCERN LATE THIS EVENING. STRONG DYNAMICS WILL OVERCOME LESS
FAVORABLE LATE EVENING TIME. ALSO A CONCERN IS THAT THE AIRMASS
TODAY HAS BEEN NOTABLY DRIER THAN MODELS HAVE INDICATED.

THE SHORTWAVE WILL BE RELATIVELY FAST MOVING...BUT MODELS ARE
TRENDING STRONGER WITH IT AND AT 500 MB CLOSE OFF THE LOW...WHICH IS
MUCH STRONGER AND DIFFERENT THAN YESTERDAY. THIS RESULTS IN MUCH
STRONGER WINDS ALOFT AND SURFACE. GFS HAS UP TO 60 KT OF WIND
BETWEEN 850 AND 700 MB. ETA IS LESS...BUT EVEN SO IT CLOSE ENOUGH TO
50 KT FOR HIGH WIND CONCERN...ESPECIALLY AS WE COULD EASILY MIX TO
ABOVE 700 MB. OTHER MODELS BETWEEN THESE 2. SOME CONCERN OF
LINGERING CLOUDS IN OUR EAST SLOWING UP ONSET OF WINDS WITH POORER
LAPSE RATES. GOOD DOWNWARD MOTION AND CLEARING FOR GOOD MIXING MOST
AREAS THOUGH. SEVERAL MAV OUTPUTS HAVE 30KT OR MORE...ALSO A GOOD
HIGH WIND INDICATION.

HIGH PRESSURE RIDGE DEVELOPS SUNDAY FOR SUNNY WARMER WEATHER AND
MUCH LESS WIND. SIMONSEN

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
NOT MANY CHANGES MADE TO THE EXTENDED FORECAST TODAY. MODELS
CONTINUE TO BE IN DECENT AGREEMENT AT THE START AS SOUTHWEST FLOW
DEVELOPS AGAIN BY EARLY NEXT WEEK. MODELS IN PRETTY GOOD AGREEMENT
WITH FIRST SHORTWAVE AND ASSOCIATED FRONT ENTERING FROM THE
NORTHWEST SUNDAY NIGHT...MAKING ITS WAY THROUGH THE REST OF THE
FORECAST AREA MONDAY. MADE A FEW TIMING ADJUSTMENTS TO THE FORECAST
AS A RESULT. MODELS STILL DIFFER AS TO POSSIBLE UPPER LEVEL LOW
RETROGRADING TO NORTH OF THE FORECAST AREA. OPERATIONAL GFS THE
COLDEST SOLUTION...SO WILL NOT BITE ON ITS COLD NUMBERS YET AND
STICK CLOSER TO THE MEAN. LOW POPS FOR POSSIBLE UPPER LOW LOOKING
GOOD AND SEE NO REASON TO FIDDLE WITH THINKING OF THE MID SHIFT...
ALLOWING FOR ROOM TO TREND EITHER WAY DOWN THE ROAD. JAZ

...PREVIOUS DISCUSSION...
MODELS CONTINUE IN GOOD AGREEMENT AND FAIRLY CONSISTENT IN THE EARLY
PART OF THE FORECAST. SHORTWAVE RIDGE OVER THE REGION ON SUNDAY
BREAKS DOWN AS SHORTWAVE LIFTS ACROSS THE PACIFIC NORTHWEST INTO
CENTRAL CANADA. THIS PUSHES WEAK COLD FRONT ACROSS EASTERN MONTANA
SUNDAY NIGHT WITH A CHANCE OF SHOWERS. SHORTWAVE A LITTLE SLOWER AND
FURTHER NORTH THAN PREVIOUS RUNS BUT FOR NOW WILL LEAVE POPS AS THEY
ARE.

MEDIUM RANGE MODELS NOW OFFERING A DIFFERENT SOLUTION FOR WEDNESDAY
THROUGH FRIDAY. UPPER LOW STRENGTHENS OVER CENTRAL CANADA WITH UPPER
RIDGE CLOSER TO THE WEST COAST. THIS PATTERN WOULD SHIFT THE BEST
CHANCES OF PRECIP FURTHER EAST. AS THIS IS THE FIRST MODEL RUN WITH
THIS SOLUTION AND MODEL CONSISTENCY HAS NOT BEEN STRONG...CONFIDENCE
IS NOT HIGH FOR MAKING MAJOR CHANGES TO THE FORECAST. HOWEVER CAN
MAKE SOME MINOR CHANGES TO TREND TOWARD THIS SOLUTION WHILE NOT
COMPLETELY ABANDONING PREVIOUS FORECAST. EBERT

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH SATURDAY ALL
ZONES.  SEVERE THUNDERSTORM WATCH #307 UNTIL 100 AM FOR
DAWSON...PRAIRIE...WIBAUX...GARFIELD...RICHLAND...MCCONE...AND
ROOSEVELT COUNTIES.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 20, 2:18 PM MDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
218 PM MDT FRI MAY 20 2005

MTZ016>027-059>062-212030-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
218 PM MDT FRI MAY 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING AND EXIT
INTO NORTH DAKOTA BY EARLY SATURDAY MORNING. A FEW OF THE
THUNDERSTORMS SOUTH OF THE MISSOURI RIVER MAY BECOME SEVERE LATER
THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY
RAIN IS POSSIBLE THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WATCH IS IN EFFECT FOR NORTHEAST MONTANA ON SATURDAY.
PLEASE REFER TO WWUS75 KGGW OR GTFNPWGGW FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JAZ

In the hours before

Local storm report, May 20, 9:12 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
912 PM MDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             10 S LINDSAY            47.08N 105.18W
05/20/2005  0.75 INCH        DAWSON             MT   TRAINED SPOTTER

            MOSTLY DIME SIZE, SOME PENNY SIZE AND VERY HEAVY RAIN

&&

MDP
Local storm report, May 20, 9:27 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
927 PM MDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     GLENDIVE                47.11N 104.71W
05/20/2005  70 MPH           DAWSON             MT   TRAINED SPOTTER

            ESTIMATED 70 MPH GUST WITH TORRENTIAL RAIN

&&

MDP
Local storm report, May 20, 9:50 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
950 PM MDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     13 NW MCCLOUD           47.03N 105.80W
05/20/2005  69 MPH           PRAIRIE            MT   OTHER FEDERAL

            BIG SHEEP RAWS

&&

TFJ
Local storm report, May 20, 10:12 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1012 PM MDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             16 SSE WIBAUX           46.77N 104.06W
05/20/2005  1.00 INCH        WIBAUX             MT   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL...LOTS OF IT

&&

MDP
Local storm report, May 20, 10:26 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1026 PM MDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             3 NE WIBAUX             47.02N 104.14W
05/20/2005  1.50 INCH        WIBAUX             MT   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZE HAIL

&&

MDP

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:07 PM MDTSevere Thunderstorm WarningGGWPrairie23 min
May 20, 8:16 PM MDTSevere Thunderstorm WarningGGWGarfield44 min
May 20, 8:33 PM MDTTornado WarningGGWDawson, Prairie64 min
May 20, 9:19 PM MDTSevere Thunderstorm WarningGGWDawson41 min
May 20, 9:35 PM MDTSevere Thunderstorm WarningGGWPrairie25 min
May 20, 9:36 PM MDTSevere Thunderstorm WarningGGWDawson, Wibaux47 min
May 20, 9:59 PM MDTSevere Thunderstorm WarningGGWDawson, Prairie46 min
May 20, 11:11 PM MDTSevere Thunderstorm WarningGGWPrairie64 min
May 21, 12:59 AM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland61 min

Nearby

Severe Thunderstorm Warnings in Montana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.